This is a long story.......if you can help me, I would be forever grateful. Back in April 2003, I intentionally started cutting calories (1500 per day) and started exercising. I lost 100 pounds by December that year. I now maintain my weight at 158, and I am 5'10. Towards the end of 2003, I became very depressed, started having hypoglycemia and many food intolerances. (wheat, lactose, some fruit), also intense carb cravings. I was scared of gaining weight back so I would eat alot and throw up. I soon became bulimic. I went to the doctor in May 2004 regarding food intolerances and depression. He started me on Wellbutrin and told me to stay away from the foods that didnt agree with me. After taking the medicine for 2 weeks, my hair started falling out. I immediately stopped taking it. It fell out for 6 months, then stopped. I went to see an endo in 2005, said I was producing too much insulin, so told me to eat protein with carbs, that helped. My depression was still bad so after my mom convincing me that the antidepressant didnt cause my hair loss, I started it again in April 2005, after 10 days, hair falling like crazy, again lasting 6-7 months. By now my hair is really thin. I stopped meds again.
I was having sugar cravings so bad, I would eat , throw up, take diuretics, laxatives, eat some more. I started having yeast infections monthly, right before my period, so the doctor started me on a 6 month therapy of Diflucan. After 2 months, I started having heart palpitaions and hair loss again!!! Sure enough, after reading on the internet, it is a side effect if taken for longer than normal. In August 2006, I stopped throwing up and started eating normally. I went to a dermatologist and admitted to her about my bulimia and about the meds, she did bloodwork, said it was telogen effluvium and that I needed to stop the self-abuse and it would correct itself. I told her I stopped in August 2006. My problem is I still have some shedding, my hair is deperately thin and I have scalp pain sooo bad. I sometimes feel like my scalp is on fire. I do not have dandruff, dermatitis or rashes. It just turns red in different spots and feels hot to the touch. And feels like someone is holding a match to my head. It comes and goes. Some days are worse than others. Will this ever stop and will my hair grow back?? How long should it take and could I have a vitamin deficiency?? Please help me. My email is firstname.lastname@example.org. Thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?